cough-cold-icon
Sideeffect of salbutamol
I feel palpitation and tremor when using tablets and syrup containing salbutamol.any other alternative for this drug?how can I avoid the sideeffects?no problem when using asthalin inhaler.
320 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Dose of salbutamol in syrup and tablet is in milligram, while those in inhalers is in micrograms.. it's dose which is troubling you.. you don't need syrup or tablet, unless some very special indications.. take a help of pulmonologist nearby.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Hi, why are you taking salbuamol syp .?palpitation ,tremors are symptoms of overdosage .You should stop taking medication. Get your electrolytes test done . Hypokalemia could be there. Consult physician he'll readjust dose or change your medication.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Side effect of salbutamol
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.